# SDR MALA954757

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: 2719154001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3401 - DURING TAXI INTO GATE AT DTW, THE AIRCRAFT LOST ALL HYDRAULIC PRESSURE RESULTING IN LOSS OF NOSE WHEEL STEERING AND FLAP SYSTEMS.  MAINTENANCE PERSONNEL REPLACED THE HYDRAULIC PRESSURE TRANSDUCER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
